Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement
advertisement
Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Bad day

tweetybird716ttweetybird716 Posts: 106
edited 06/11/2012 - 7:33 AM in Back Surgery and Neck Surgery
It has been a bad day as well as night for me, I have been sleeping in a recliner since Jan 09 and then I only get 2 or 3 hrs a night I do not sleep in the daytime, and I didnt get any rest for the last 26 hrs, I go for my fusion next thursday and I am hoping it will alleviate some of the pain, I have Lupus also so I know it will not totally get rid of the pain but I would like to get some relief. I have been put on Kadian and I hate the feelings I have on it I have terrible mood swings and I dont want to be around anyone, I want them to take me off of it at my next visit. Has anyone else experienced the Kadian.Thanks for listening Tweety
advertisement

Comments

  • I'm sorry you're having a bad day. Sleep is so important and so many of us find it a difficulty. Only recently I've been experiencing the same thing.

    If you are having such bad problems with the Kadian, will your doctor give you something else that won't give you those bad reactions? Perhaps a call to the doc is in order to get different meds for pain that will help you sleep and not give you those terrible side effects.

    Take care of yourself and I'm sending you a big gentle hug.
    Cath
  • i just looked up kadian side affects and guess what....it can cause sleeplessness ....sound familiar?
  • I appreciate everyones comments and I am going to call my pain clinic in the am to see if they can change this med. I will let you know what happens, Thanks to you Pete for looking up side affects you are great.
Sign In or Register to comment.